# SDR DALA2017062705026

- Difficulty date: June 23, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 114,423 hours, 21,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 19ABC ARE INOPERATIVE. MAINTENANCE FOUND 1 OF THE WIRE CUT.  SPICED AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
